# SDR SWAA2025042955213

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BB; #6 FLAP TRACK FAIRING; HAS SEVERAL ELONGATED HOLES (AFT END).<[01] REMOVED PANEL 642BB FAIRING DRIVE LINKAGE AND INSTALLED ON NEW PANEL 642BB IAW AMM 27-51-18-400-802. TORQUE WRENCH 2321 S/N 0119121014 DUE: 06/2025;[02] VERIFIED CORRECTIVE ACTION COMPLETE
